# SDR USAA20100219SB024

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE AFT CABIN MEGAPHONE WAS INOPERATIVE.  MAINTENANCE FOUND THE MEGAPHONE BATTERY COVER LOOSE.  TIGHTENED COVER.  OPERATIONAL CHECK GOOD.
